# SDR DALA2024050805023

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL STA Y=636, X=0 AT C1. SUMMARY OF NRC 00183: INTERCOSTAL STA Y=636, X=0 AT C1 WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1. (LP #0331871)
